# SDR DHL9872434C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 ENGINE LT FWD COWLING LOWER AFT CORNER GOUGED.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PER SRM 54-10-3, 7 X 2.75.  N/R 6908.
